MathSciNet Relay Station
MathSciNet bibliographic data
MR2175583 (2006g:65145) 65M60 (35A22 42C40)
Cattani, C. Harmonic wavelets towards the solution of nonlinear PDE. Comput. Math. Appl. 50 (2005), no. 8-9, 1191–1210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement